# SDR 9JLA201110062011

- Difficulty date: September 26, 2011
- Submitted: October 6, 2011
- Operation: General aviation
- Aircraft: N32WK
- Make and model: Pilats PC1247
- Aircraft serial: 1046
- Aircraft time: 874 hours, 514 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 9753731334
- Part serial: 186
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN INTERMITTENT "FUEL IMBALANCE" CAS MESSAGE.  TROUBLESHOOTING INDICATED THAT THE FCMU WAS DEFECTIVE P/N 975.37.31.334.  INSTALLED A REPAIRED UNIT PER THE PC12/47E AMM, FUNCTIONAL CHECKS SATISFACTORY.  NOTE:  THIS HAS BEEN THE 3RD FCMU REPLACED IN THIS AIRCRAFT IN 12 MONTHS, ALL 3 HAVE HAD SIMILAR DISCREPANCIES.
